Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 79, Number 271

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Sharply local pointwise a posteriori error estimates for parabolic problems
Alan Demlow and Charalambos Makridakis.
Math. Comp. 79 (2010), 1233-1262
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2629992
Numerical analysis of a finite element scheme for the approximation of harmonic maps into surfaces
Sören Bartels.
Math. Comp. 79 (2010), 1263-1301
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2629993
Discrete functional analysis tools for Discontinuous Galerkin methods with application to the incompressible Navier-Stokes equations
Daniele A. Di Pietro and Alexandre Ern.
Math. Comp. 79 (2010), 1303-1330
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2629994
A new elasticity element made for enforcing weak stress symmetry
Bernardo Cockburn, Jayadeep Gopalakrishnan and Johnny Guzmán.
Math. Comp. 79 (2010), 1331-1349
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2629995
A projection-based error analysis of HDG methods
Bernardo Cockburn, Jayadeep Gopalakrishnan and Francisco-Javier Sayas.
Math. Comp. 79 (2010), 1351-1367
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2629996
A direct coupling of local discontinuous Galerkin and boundary element methods
Gabriel N. Gatica, Norbert Heuer and Francisco-Javier Sayas.
Math. Comp. 79 (2010), 1369-1394
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2629997
$L^{1}$-error estimates for numerical approximations of Hamilton-Jacobi-Bellman equations in dimension 1
Olivier Bokanowski, Nicolas Forcadel and Hasnaa Zidani.
Math. Comp. 79 (2010), 1395-1426
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2629998
On some fast well-balanced first order solvers for nonconservative systems
Manuel J. Castro, Alberto Pardo, Carlos Parés and E. F. Toro.
Math. Comp. 79 (2010), 1427-1472
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2629999
Error bound between monotone difference schemes and their modified equations
Zhen-Huan Teng.
Math. Comp. 79 (2010), 1473-1491
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2630000
Entropy-satisfying relaxation method with large time-steps for Euler IBVPs
Frédéric Coquel, Quang Long Nguyen, Marie Postel and Quang Huy Tran.
Math. Comp. 79 (2010), 1493-1533
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2630001
Well-posedness and numerical analysis of a one-dimensional non-local transport equation modelling dislocations dynamics
A. Ghorbel and R. Monneau.
Math. Comp. 79 (2010), 1535-1564
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2630002
Global smooth solution curves using rigorous branch following
Jan Bouwe van den Berg, Jean-Philippe Lessard and Konstantin Mischaikow.
Math. Comp. 79 (2010), 1565-1584
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2630003
Grassmannian spectral shooting
Veerle Ledoux, Simon J. A. Malham and Vera Thümmler.
Math. Comp. 79 (2010), 1585-1619
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2630004
Optimal error estimates in Jacobi-weighted Sobolev spaces for polynomial approximations on the triangle
Huiyuan Li and Jie Shen.
Math. Comp. 79 (2010), 1621-1646
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2630005
$L^{p}$ Bernstein estimates and approximation by spherical basis functions
H. N. Mhaskar, F. J. Narcowich, J. Prestin and J. D. Ward.
Math. Comp. 79 (2010), 1647-1679
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2630006
Asymptotic analysis of a generalized Richardson extrapolation process on linear sequences
Avram Sidi.
Math. Comp. 79 (2010), 1681-1695
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2630007
Some completely monotonic functions of positive order
Stamatis Koumandos and Martin Lamprecht.
Math. Comp. 79 (2010), 1697-1707
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2630008
On the evaluation of Matsubara sums
Olivier Espinosa.
Math. Comp. 79 (2010), 1709-1725
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2630009
Portrait of the four regular super-exponentials to base sqrt(2)
Dmitrii Kouznetsov and Henryk Trappmann.
Math. Comp. 79 (2010), 1727-1756
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2630010
Optimization algorithm for reconstructing interface changes of a conductivity inclusion from modal measurements
Habib Ammari, Elena Beretta, Elisa Francini, Hyeonbae Kang and Mikyoung Lim.
Math. Comp. 79 (2010), 1757-1777
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2630011
Gaussian Mersenne and Eisenstein Mersenne primes
Pedro Berrizbeitia and Boris Iskra.
Math. Comp. 79 (2010), 1779-1791
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2630012
The period of the Bell numbers modulo a prime
Peter L. Montgomery, Sangil Nahm and Samuel S. Wagstaff Jr..
Math. Comp. 79 (2010), 1793-1800
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2630013
Computing matrix representations
Vahid Dabbaghian and John D. Dixon.
Math. Comp. 79 (2010), 1801-1810
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2630014
Cohomology of congruence subgroups of $ SL_{4}(\mathbb{Z})$. III
Avner Ash, Paul E. Gunnells and Mark McConnell.
Math. Comp. 79 (2010), 1811-1831
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2630015
$p^{k}$-torsion of genus two curves over $\mathbb{F}_{p^{m}}$
Michael E. Zieve.
Math. Comp. 79 (2010), 1833-1838
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2630016
Advances in the theory of box integrals
D. H. Bailey, J. M. Borwein and R. E. Crandall.
Math. Comp. 79 (2010), 1839-1866
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2630017

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Introduction to derivative-free optimization, by Andrew R. Conn, Katya Scheinberg and Luis N. Vicente.
Reviewer: J. L. Nazareth
Math. Comp. 79 (2010), 1867-1869
Review information
Full-text PDF